# SDR CA141219002

- Difficulty date: March 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 10,951 hours
- Engine: Lyc TIO540A2C
- System (JASC): 2140 · Heating System
- Part: Combust Chamber
- Condition: Cracked
- Location: Heater
- Part time: 538 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THIS WAS DISCOVER DURING REGULAR 5 YEARS PRESSURE DECAY TEST OF THE HEATER, THE UNIT FAIL TEST. IT WAS REMOVED TO PERFORM ANOTHER TEST. THE LEAK SEEM FROM A CRACK IN THE COMBUSTION CHAMBER INTERCONNECTION BETWEEN INNER & OUTER SECTION.  THE FAIL UNIT WAS SEND BACK TO THE MANUFACTURER.
